# SDR C77A20171215001

- Difficulty date: December 15, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 26,753 hours, 15,746 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065735003
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, CORROSION WAS FOUND TO STRUCTURE IN THE AFT CARGO COMPARTMENT. THIS DAMAGE WAS FOUND IN THE PROCESS OF EVALUATING A PERMANENT REPAIR FOR OTHER DAMAGE TO THE WASTE BOX ASSEMBLY, THE CAUSE OF WHICH WAS A PREVIOUSLY DISCOVERED AND REPAIRED LEAK IN THE WASTE SYSTEM.  THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF AFT CARGO STRUCTURE CORROSION DAMAGE TO THE FR88 CENTER LOWER SECTION P/N 170-65735-003 AND SHEAR CLIPS AND STRUCTURE LOCATED BETWEEN S-27R AND S-28R. REPLACEMENT OF PARTS IS ACCOMPLISHED IN ACCORDANCE WITH EMBRAER DRAWINGS LISTED IN TABLE 2 AND SRM CHAPTER 51 PRINCIPLES.  SUPPLEMENTAL FOLLOW UP INSPECTIONS WILL NOT BE REQUIRED FOR DIRECT REPLACEMENT OF THE STRUCTURE.  COMPASS ENGINEERING HAS CLASSIFIED THIS AS A MAJOR REPAIR DUE TO THE COMPLEXITY OF THE REPLACEMENT OF THE FR88 CENTER LOWER SECTION. AN SDR IS ONLY BEING SUBMITTED FOR THE DAMAGE TO THE FR88 CENTER LOWER SECTION P/N 170-65735-003, BECAUSE THE REPLACEMENT OF THE OTHER DAMAGED STRUCTURE IS NOT CONSIDERED MAJOR. THIS EO IS BEING ACCOMPLISHED BY WO 2395469.
